# SDR SWAA2022030368928

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BS 312 FLOORBEAM LBL 36-LBL 42; WL 208.  NO ALLOWABLE LIMITS IN SRM.  REMOVED CORROSION  IAW SRM 51-10-02-0G-0.   NDI UT INSPECTION,  FOUND REPAIRABLE IAW SRM 53-10-51-2R-15 REPAIR 15, FLAP PEEN BLENDED AREAS IAW SRM 53-10-51-2R-15 REPAIR 15 PAR.4.B(2).   PERFORMED DVI OF THE DAMAGE AREA IAW SRM 53-10-51-2R-15 REPAIR 15 PAR.4.C. NO OTHER DAMAGED FOUND.  FABRICATED STRAP & 2 FILLERS IAW SRM 53-10-51-2R-15 REPAIR 15 PARG. 4. (D-I).  APPLIED A CHEMICAL CONVERSION COATING IAW SRM 53-10-51-2R-15 REPAIR 15 PARG. 4.J. & SRM 51-20-02-0G-0. APPLIED PRIMER  IAW SRM 53-10-51-2R-15 REPAIR 15 PARG. 4.K. AND SOPM 20-41-02. INSTALLED REPAIR IAW SRM 51-40-02-0G-0 & SRM 53-10-51-2R-15 REPAIR 15 PARG. 4.(L-O) FIG.204.
